Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 9, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Apr 14, 2015, 11:15 AM CDT for Hancock County, Pearl River County, Mississippi; 4 parishes in Louisiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2015, 11:15 AM CDT (16:15 UTC)
- Expired
- Apr 14, 2015, 2:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Livingston Parish, LA, Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, Hancock County, MS, Pearl River County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 12:23 PM CDT | FLASH FLOOD | Picayune, MS | PICAYUNE POLICE DEPARTMENT REPORTED SEVERAL ROADS ACROSS THE CITY TO BE FLOODED AND IMPASSIBLE. |
| Apr 14, 12:28 PM CDT | FLASH FLOOD | Mandeville, LA | MANDEVILLE POLICE DEPARTMENT REPORTED SEVERAL STREETS WERE CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.3 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3222 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
961
WGUS54 KLIX 141615
FFWLIX
LAC063-103-105-117-MSC045-109-141915-
/O.NEW.KLIX.FF.W.0009.150414T1615Z-150414T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1115 AM CDT TUE APR 14 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA...
SOUTH CENTRAL WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHERN TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA...
EASTERN LIVINGSTON PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHWESTERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 215 PM CDT
* AT 1114 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN HAS ALREADY
OCCURED WARNED AREA. THREE INCHES OF RAIN OR MORE HASALREADY
FALLEN. FLASH FLOODING IS ALREADY OCCURRING AND LIKELY TO CONTINUE
WITH ADDITIONAL THUNDERSTORMS MOVING IN FROM THE SOUTH.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SLIDELL...HAMMOND...PICAYUNE...COVINGTON...WAVELAND...
DIAMONDHEAD...PONCHATOULA...PEARL RIVER...ABITA SPRINGS...
MADISONVILLE...FOLSOM...SUN...KILN...STENNIS SPACE CENTER...
SHORELINE PARK...LACOMBE...BUSH...ROBERT...PEARLINGTON AND
NATALBANY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
&&
LAT...LON 3063 8937 3030 8938 3018 8954 3023 8985
3026 8989 3026 8998 3030 8999 3035 9006
3039 9019 3035 9026 3031 9029 3033 9042
3048 9056 3067 9046 3069 9023
$$2 follow-up statements
496
WGUS74 KLIX 141627
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1127 AM CDT TUE APR 14 2015
LAC063-141635-
/O.CAN.KLIX.FF.W.0009.000000T0000Z-150414T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIVINGSTON LA-
1127 AM CDT TUE APR 14 2015
...THE FLASH FLOOD WARNING FOR EASTERN LIVINGSTON PARISH IS
CANCELLED...
PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3063 8937 3030 8938 3018 8954 3023 8985
3026 8989 3026 8998 3030 8999 3035 9006
3039 9019 3035 9026 3031 9029 3033 9042
3048 9055 3067 9046 3069 9023
$$
LAC103-105-117-MSC045-109-141915-
/O.CON.KLIX.FF.W.0009.000000T0000Z-150414T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. TAMMANY LA-WASHINGTON LA-TANGIPAHOA LA-PEARL RIVER MS-HANCOCK MS-
1127 AM CDT TUE APR 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR ST.
TAMMANY...SOUTH CENTRAL WASHINGTON AND SOUTHERN TANGIPAHOA
PARISHES...SOUTHWESTERN PEARL RIVER AND HANCOCK COUNTIES...
AT 1125 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN HAS ALREADY
OCCURED WARNED AREA AND LIKELY TO CONTINUE. THREE INCHES OF RAIN OR
MORE HAS ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING AND
LIKELY TO CONTINUE WITH ADDITIONAL THUNDERSTORMS MOVING IN FROM THE
SOUTH.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SLIDELL...HAMMOND...PICAYUNE...COVINGTON...WAVELAND...DIAMONDHEAD...
PONCHATOULA...PEARL RIVER...ABITA SPRINGS...MADISONVILLE...FOLSOM...
SUN...KILN...STENNIS SPACE CENTER...SHORELINE PARK...LACOMBE...
BUSH...ROBERT...PEARLINGTON AND NATALBANY.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
&&
LAT...LON 3063 8937 3030 8938 3018 8954 3023 8985
3026 8989 3026 8998 3030 8999 3035 9006
3039 9019 3035 9026 3031 9029 3033 9042
3048 9055 3067 9046 3069 9023
$$206
WGUS74 KLIX 141911
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
211 PM CDT TUE APR 14 2015
LAC103-105-117-MSC045-109-141919-
/O.EXP.KLIX.FF.W.0009.000000T0000Z-150414T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. TAMMANY LA-WASHINGTON LA-TANGIPAHOA LA-PEARL RIVER MS-HANCOCK MS-
211 PM CDT TUE APR 14 2015
...THE FLASH FLOOD WARNING FOR ST. TAMMANY...SOUTH CENTRAL WASHINGTON
AND SOUTHERN TANGIPAHOA PARISHES...SOUTHWESTERN PEARL RIVER AND
HANCOCK COUNTIES WILL EXPIRE AT 215 PM CDT...
THE HEAVIEST RAIN HAS ENDED...ALTHOUGH LIGHT TO MODERATE RAIN WILL
BE POSSIBLE THROUGH 4 PM. ADDITIONAL FLASH FLOODING IS NO LONGER
EXPECTED. WATER LEVELS IN SOME FLOODED AREAS MAY STILL TAKE SOME
TIME TO RECEDE THIS AFTERNOON.
LAT...LON 3063 8937 3030 8938 3018 8954 3023 8985
3026 8989 3026 8998 3030 8999 3035 9006
3039 9019 3035 9026 3031 9029 3033 9042
3048 9055 3067 9046 3069 9023
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 14, 8:00 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 14, 8:00 AM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
800 AM CDT TUE APR 14 2015
...SOUNDING DISCUSSION...
AS HAS BEEN THE CASE WITH THE AIRMASS THIS WEEK... THE SOUNDING
THIS MORNING DEPICTS ANOTHER VERY MOIST AND UNSTABLE AIRMASS. CAPE
IS HIGH WITH MIXED LAYER AT 3000 J/KG AND MID LEVEL LAPSE RATES
ARE STEEP AT 6.5 C/KM. NOT MUCH SHEAR THOUGH WITH SOUTHWESTERLY
WINDS THROUGHOUT THE PROFILE. THE LOW LEVEL ENVIRONMENT IS
SATURATED TO 925 MB. PW IS 1.88 INCHES... WHICH LIKE YESTERDAY IS
ANOTHER RECORD MAX FOR TODAY IN THE SPC DAILY CLIMATOLOGY. STORMS
TODAY ARE AGAIN VERY EFFICIENT RAIN MAKERS.
KRAUTMANN
&&
.PREV DISCUSSION... /ISSUED 411 AM CDT TUE APR 14 2015/
SHORT TERM...
IF YOU ARE LOOKING FOR A BREAK IN THE RAIN DO NOT HOLD YOUR
BREATH. THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS ARE BEGINNINGTO
DEVELOP TO THE WEST JUST OUTSIDE OF OUR FORECAST AREA. EXPECT
SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP THROUGH THE
MORNING HOURS AND MOVE OVER THE FORECAST AREA. WITH PRECIPITATBLE
WATER VALUES STILL WELL ABOVE NORMAL...DEEP ONSHORE FLOW AND THE
INSTABILITY FORECAST TO BE AROUND TODAY...EXPECT SHOWERS AND
STORMS TO BE VERY EFFICIENT RAINFALL PRODUCERS. THE STORM
PREDICTION CENTER HIGHLIGHTS PORTIONS OF OUR AREA IN A MARGINAL
RISK FOR SEVERE WEATHER TODAY BUT THE MAIN ISSUE WILL BE THE HEAVY
RAINFALL...THATS NOT TO SAY THAT ONE OR TO STORMS MAY BE STRONG OR
EVEN SEVERE. THE WEATHER PREDICTION CENTER HAS SOUTHEAST LOUISIANA
AND THE MISSISSIPPI GULF COAST IN A SLIGHT RISK FOR EXCESSIVE
RAINFALL. THIS MEANS THAT HEAVY RAINFALL CAN BE EXPECTED IN THE
AREA. AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL IS POSSIBLE TODAY
OVER THE AREA ESPECIALLY IF YOU GET UNDER SOME OF THESE DEEPER
THUNDERSTORMS. HAVE NOT MADE ANY ADJUSTMENTS TO THE FLASH FLOOD
WATCH THE ONLY THING IS THAT IT MIGHT NEED TO BE EXTENDED BUT WILL
ALLOW DAY SHIFT TO SEE HOW CONVECTION EVOLVES TODAY AND WHERE THE
HEAVIEST RAINFALL OCCURS. HAVE NOT MADE MANY CHANGES IN THE SHORT
TERM. 13/MH
LONG TERM...
THIS ACTIVE WET PATTERN CONTINUES IN THE LONG RANGE. EXPECT
ANOTHER ROUND OF RAIN FOR WEDNESDAY AND THURSDAY. MODELS INDICATE
A PRETTY WET FRIDAY AS WELL...IT IS POSSIBLE THAT THE FLASH FLOOD
WATCH THATS IN PLACE TODAY COULD BE IN PLACE THROUGH FRIDAY IF YOU
TAKE MODELS AT FACE VALUE. THERE WILL BE HIGH RAIN CHANCES THROUGH
AT LEAST SATURDAY. BOTH GFS AND ECMWF SHOW THE UPPER LEVEL
TROUGH/LOW FINALLY MOVING OUT LATE THIS WEEKEND...UNTIL THEN RAIN
WILL BE IN THE FORECAST. HAVE CONTINUED THE BLENDED APPROACH FROM
LAST PACKAGE. DIURNAL TEMPERATURE TRENDS TO CONTINUE WITH NOT MUCH MORE
THAN 10-15 DEGREE SPREAD. COULD SEE A LITTLE COOLER OVERNIGHT LOWS BEGINNING
SUNDAY IN THE NORTH IF SOME DRYING WORKS IN AFTER THE UPPER LOW
PULLS OUT ON SUNDAY INTO MONDAY. 13/MH
AVIATION...
THE TAFS ARE GOING TO BE HIGHLY DEPENDENT ON CONVECTIVE
COVERAGE AND TRENDS THROUGH AT LEAST 00Z. SOME EARLY DEVELOPMENTS
ALREADY IN PROXIMITY TO KHUM AND A LARGER CLUSTER OF SHOWERS
APPROACHING KBTR...LIKELY TO BRING VARABLE CIG HEIGHTS AND VSBY THIS
MORNING THOSE LOCATIONS. HRRR MODEL BLOSSOMS PRECIPITATION OVER MUCH
OF THE AREA TO IMPACT ALL TERMINALS PRIOR TO 18Z. 24/RR
MARINE...
A PROLONGED PERIOD OF ONSHORE FLOW IS EXPECTED TO PREVAIL THROUGH
THE WEEKEND...GENERALLY AT LIGHT TO MODERATE LEVELS. A LONG FETCHED
SITUATION FROM THE YUCATAN CHANNEL GENERATES A DEEP SWELL TRAIN ON
FRIDAY THAT SHOULD BRING SEAS CLOSE TO 6 FEET IN THE OPEN
WATERS...WITH SOME 8 FOOT RANDOM WAVES IN THE OUTER WATERS THAT MAY
REQUIRE A SMALL CRAFT ADVISORY AT SOME POINT FRIDAY INTO SATURDAY.
24/RR
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE
ACTIVATION...NONE
ACTIVITIES...FLASH FLOOD WATCH.
MONITORING HEAVY RAINFALL/FLOODING POTENTIAL.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 77 65 77 66 / 80 40 60 40
BTR 77 66 79 67 / 80 40 60 40
ASD 78 67 79 68 / 80 40 60 40
MSY 78 68 79 69 / 80 40 60 40
GPT 77 69 77 70 / 70 40 60 40
PQL 79 68 79 69 / 70 40 60 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ040-046>050-
056>070-072.
GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ080>082.
GM...NONE.
&&Hazardous weather outlook, Apr 14, 5:53 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS LA 553 AM CDT TUE APR 14 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-142300- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 553 AM CDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL THIS MORNING AND EARLY AFTERNOON FOR MUCH OF THE OUTLOOK AREA IS EXPECTED... WHERE LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY THIS EVENING FOR LOCATIONS GENERALLY SOUTH OF THE I-10 AND I-12 CORRIDOR IN SOUTH MISSISSIPPI AND SOUTHERN LOUISIANA. AREAS OF FOG THIS MORNING MAY REDUCE VISIBILITY TO AROUND ONE- QUARTER MILE AT TIMES EARLY THIS MORNING. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS TODAY. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS 45 TO NEAR 60 MPH FROM THE STRONGEST STORMS MAINLY THIS MORNING. FREQUENT LIGHTNING AND PERIODS OF TORRENTIAL RAINFALL WILL ALSO ACCOMPANY ANY STORMS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FLASH FLOOD WATCH MAY BE EXTENDED AND EXPANDED INTO THE LATTER PART OF THE WEEK...DEPENDING ON THE AMOUNT OF RAINFALL THAT OCCURS TODAY. A HEAVY RAIN THREAT WILL CONTINUE THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH MONDAY. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP FRIDAY AND SATURDAY DUE PRIMARILY TO HIGH SEAS IN EXCESS OF 7 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE REPORT ANY FLASH FLOODING THAT MAY OCCUR PROMPTLY TO YOUR LOCAL LAW ENFORCEMENT OR EMERGENCY MANAGEMENT AGENCY. 24/RR
In the hours before
Special weather statement, Apr 14, 10:51 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1051 AM CDT TUE APR 14 2015 LAZ059>061-063-069-141615- UPPER PLAQUEMINES-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-LOWER PLAQUEMINES- 1051 AM CDT TUE APR 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. CHARLES...EAST CENTRAL LAFOURCHE...NORTHWESTERN PLAQUEMINES AND CENTRAL JEFFERSON PARISHES... AT 1050 AM CDT...A STRONG THUNDERSTORM WAS NEAR BARATARIA...OR 12 MILES SOUTH OF AVONDALE...MOVING EAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BELLE CHASSE...TIMBERLANE...HARVEY...JEAN LAFITTE...WOODMERE... BARATARIA...LAFITTE AND ESTELLE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2978 9032 2989 8996 2971 8987 2961 9025 TIME...MOT...LOC 1550Z 250DEG 34KT 2973 9020
Local storm report, Apr 14, 11:00 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1100 AM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM FLASH FLOOD WHITE CASTLE 30.16N 91.15W
04/14/2015 IBERVILLE LA TRAINED SPOTTER
ADVANCED TRAINED STORM SPOTTER OBSERVED STALLED VEHICLES
ON HIGHWAY 1 DUE TO WATER COVERED ROADWAY.
&&
MEFFERSOSpecial weather statement, Apr 14, 11:01 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1101 AM CDT TUE APR 14 2015
MSZ081-082-141645-
JACKSON-HARRISON-
1101 AM CDT TUE APR 14 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARRISON AND
JACKSON COUNTIES...
AT 1101 AM CDT...A STRONG THUNDERSTORM WAS NEAR LATIMER...OR 8 MILES
NORTH OF ST. MARTIN...MOVING EAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BILOXI...OCEAN SPRINGS...MOSS POINT...ST. MARTIN...ESCATAWPA...
GAUTIER...D'IBERVILLE...VANCLEAVE...HURLEY...HELENA...GULF PARK
ESTATES...LATIMER...BIG POINT...WADE...GULF HILLS AND HICKORY HILLS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3034 8840 3033 8848 3037 8859 3035 8871
3038 8881 3036 8882 3038 8885 3039 8879
3043 8885 3043 8892 3040 8887 3039 8886
3039 8897 3042 8897 3042 8898 3068 8902
3068 8889 3074 8888 3074 8841
TIME...MOT...LOC 1601Z 262DEG 51KT 3056 8890Local storm report, Apr 14, 11:13 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1113 AM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 AM FLASH FLOOD HOUMA 29.58N 90.71W
04/14/2015 TERREBONNE LA PUBLIC
WATER COVERED NATALIE DRIVE IN HOUMA.
&&
MEFFERSOSpecial weather statement, Apr 14, 11:13 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1113 AM CDT TUE APR 14 2015
LAZ061>064-069-070-141700-
UPPER PLAQUEMINES-LOWER ST. BERNARD-UPPER ST. BERNARD-ORLEANS-UPPER
JEFFERSON-LOWER PLAQUEMINES-
1113 AM CDT TUE APR 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. BERNARD...
NORTHWESTERN PLAQUEMINES...NORTH CENTRAL JEFFERSON AND SOUTHWESTERN
ORLEANS PARISHES...
AT 1112 AM CDT...A STRONG THUNDERSTORM WAS OVER BELLE CHASSE...MOVING
EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...BELLE CHASSE...HARVEY...MARRERO...TIMBERLANE...
CHALMETTE...GRETNA...JEAN LAFITTE...TERRYTOWN...MERAUX...ESTELLE...
POYDRAS...ARABI...WOODMERE...BARATARIA...VIOLET AND LAFITTE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2971 9013 2995 9012 2997 8985 2993 8979
2996 8973 2991 8974 2987 8970 2986 8964
2988 8959 2997 8957 2974 8955 2976 8958
2973 8960 2970 8956 2971 8959 2972 8960
2968 8962 2968 8955 2966 8955
TIME...MOT...LOC 1612Z 266DEG 24KT 2982 9002Local storm report, Apr 14, 11:14 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1114 AM CDT TUE APR 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM FLASH FLOOD 4 SE HAHNVILLE 29.93N 90.37W
04/14/2015 ST. CHARLES LA EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS NUMEROUS FLOODED AND
IMPASSABLE STREETS IN THE LULING AND ST ROSE AREAS
&&
AKThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:34 AM CDT | Special Weather Statement | LIX | Hancock | 41 min |
| Apr 14, 7:54 AM CDT | Areal Flood Advisory | LIX | Hancock, Harrison, Pearl River | 2 hr |
| Apr 14, 8:11 AM CDT | Flash Flood Warning | LIX | Hancock, Pearl River | 3 hr |
| Apr 14, 9:51 AM CDT | Special Weather Statement | LIX | Harrison | 54 min |
| Apr 14, 10:32 AM CDT | Special Weather Statement | LIX | Harrison, Jackson | 58 min |
| Apr 14, 10:36 AM CDT | River Flood Warning | LIX | Pearl River | 48 hr |
| Apr 14, 10:36 AM CDT | River Flood Warning | LIX | Pearl River | 49 hr |
| Apr 14, 10:39 AM CDT | River Flood Warning | LIX | Harrison | 5 days |
| Apr 14, 10:41 AM CDT | River Flood Warning | LIX | Harrison | 5 days |
| Apr 14, 10:45 AM CDT | Flash Flood Warning | LIX | Hancock, Harrison, Jackson | 3 hr |
| Apr 14, 11:01 AM CDT | Special Weather Statement | LIX | Jackson | 44 min |
| Apr 14, 5:57 PM CDT | River Flood Warning | LIX | Harrison | 37 hr |
| Apr 14, 5:41 AM CDT | Special Weather Statement | LIX | East Baton Rouge, Livingston, Saint Tammany, Tangipahoa, West Baton Rouge | 64 min |
| Apr 14, 5:59 AM CDT | Special Marine Warning | LIX | 31 min | |
| Apr 14, 7:29 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Lafourche and 11 more | 3 hr |
| Apr 14, 8:36 AM CDT | Special Marine Warning | LIX | 54 min | |
| Apr 14, 8:43 AM CDT | Flash Flood Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Lafourche, Livingston and 1 more | 3 hr |
| Apr 14, 8:47 AM CDT | Special Weather Statement | LIX | Orleans | 43 min |
| Apr 14, 9:18 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint John the Baptist and 1 more | 3 hr |
| Apr 14, 9:22 AM CDT | Special Weather Statement | LIX | Saint James | 23 min |
| Apr 14, 9:29 AM CDT | Special Marine Warning | LIX | 31 min | |
| Apr 14, 10:26 AM CDT | Flash Flood Warning | LIX | Assumption, Jefferson, Lafourche, Plaquemines, Saint Charles, Saint James and 2 more | 3 hr |
| Apr 14, 10:33 AM CDT | River Flood Warning | LIX | Saint Tammany | 32 hr |
| Apr 14, 10:34 AM CDT | River Flood Warning | LIX | Saint Tammany | 47 hr |
| Apr 14, 10:51 AM CDT | Special Weather Statement | LIX | Jefferson | 24 min |
| Apr 14, 11:13 AM CDT | Special Weather Statement | LIX | Orleans | 47 min |
| Apr 14, 11:50 AM CDT | Flash Flood Warning | LIX | Ascension, Assumption, Iberville, Livingston, Saint James | 3 hr |
| Apr 14, 11:57 AM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 14, 12:00 PM CDT | Special Marine Warning | LIX | 30 min | |
| Apr 14, 12:14 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint John the Baptist | 3 hr |
| Apr 14, 12:31 PM CDT | Special Marine Warning | LIX | 29 min | |
| Apr 14, 4:53 PM CDT | Special Marine Warning | LIX | 67 min | |
| Apr 14, 4:57 PM CDT | Special Marine Warning | LIX | 33 min |
Nearby
Flash Flood Warnings in Louisiana, 2015Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.